# SDR QXEA2018102200377

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 41,547 hours, 43,701 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 7288091
- Part serial: 6010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 12 hours, 16 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE FUEL TEMPERATURE WAS HOT. IT WAS FLUCTUATING BETWEEN NORMAL AND A MAX OBSERVED TEMPERATURE OF 86 DEG C, BUT IT ONLY WAS MOMENTARILY THAT HOT. THE FLUCTUATION LASTED ONLY FOR ABOUT 10 MINUTES. THEN RETURNED TO A NORMAL TEMPERATURE FOR THE REMAINDER OF THE FLIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED NR 2 ENGINE FUEL HEATER THERMAL ACTUATOR REF MM TASK 73-11-05-000-801 AND 73-11-05-400-801. OPS AND LEAK CHECKS GOOD. FUEL TEMP REMAINED IN GREEN THE ENTIRE TIME. RETURNED TO SERVICE.
